d_Man Posted December 6, 2010 Share Posted December 6, 2010 Upped from 50 to 2x 50. I don't know if they have 100mg tablets, but 2x50mg not be the correct way to do this med. My doctor told me to just take 2 of the 50's, guess that's right. Anyway, yesterday i was fine in the morning, very motivated, cleaned the house, laundry, breakfast for everyone, then my daughter cried and i felt like i was going to go crazy. My mood flipped completely. my wife took our daughter up for a knap, then i went in the garage and got completely waisted. fell asleep at 5pm, slept till morning. nothing happened or anything, wife got pissed that i was so slammed, but i just went to sleep. i felt bipolar having my mood flip like that. I've also been really really hungry and been eating more than usual. Mood swings definitely, anxiety is actually worse, and a head ache. Anyone experience these side effects upping their dose? I need a xanie, forgot it today. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.